# SDR YENA201710300881

- Difficulty date: October 30, 2017
- Submitted: November 3, 2017
- Operation: Air carrier
- Aircraft: N517JB
- Make and model: Airbus A320-232
- Aircraft serial: 1327
- Aircraft time: 67,461 hours, 24,881 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE,   EMERGENCY LIGHT BATTERY 10WL FAILS TEST FOR BATTERY.  REMOVED AND REPLACED BATTERY PACK, OPS CHECKED GOOD IAW AMM 33-51-38-000-001A.
